Alert archive / Oklahoma / Flash Flood Warnings in 2004

Flash Flood Warning 20, NWS Norman, OK

June 21, 2004Garfield County, Kingfisher County, Logan County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 21, 2004, 3:20 AM CDT for Garfield County, Kingfisher County, Logan County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2004, 3:20 AM CDT (08:20 UTC)
Expired
Jun 21, 2004, 6:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Garfield County, OK, Kingfisher County, OK, Logan County, OK

The radar

The Vance AFB radar (KVNX), 76 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2004-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2004-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 210824
FFWOKC
OKC047-073-083-211115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
320 AM CDT MON JUN 21 2004

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KINGFISHER COUNTY IN CENTRAL OKLAHOMA
  LOGAN COUNTY IN CENTRAL OKLAHOMA
  SOUTHERN GARFIELD COUNTY IN NORTHERN OKLAHOMA

* UNTIL 615 AM CDT

* AT 320 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR 
  ACROSS PARTS OF GARFIELD...KINGFISHER...AND LOGAN COUNTIES. THIS   
  HEAVY RAIN IS FALLING OVER AREAS WHICH HAVE ALREADY RECEIVED HEAVY 
  RAIN THE PAST FEW DAYS. AS A RESULT THIS ADDITIONAL HEAVY RAIN     
  WILL RESULT IN RAPID RUNOFF AND FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BISON...COVINGTON...CRESCENT...
  DOUGLAS...DOVER...DRUMMOND...HENNESSEY...LOVELL...LOYAL...
  MARSHALL...MULHALL AND WAUKOMIS

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3629 9810 3588 9815 3591 9732 3603 9737
      3633 9757

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:00 PM CDT, 12 hours 20 minutes earlier.

Area forecast discussion, Jun 20, 3:00 PM CDT, 12 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CDT SUN JUN 20 2004

.DISCUSSION...
SUMMER OFFICIALLY BEGINS AT 0057Z THIS EVENING...BUT NO ONE TOLD THE
ATMOSPHERE. REMARKABLE AND PERSISTENT LONGWAVE PATTERN IS HIGHLY
ANOMALOUS FOR 1ST WEEK OF SUMMER - MORE CLOSELY RESEMBLING SOMETHING
ASSOCIATED WITH WINTER ARCTIC OUTBREAKS - WITH STRONG PERSISTENT
VORTEX VICINITY HUDSONS BAY AND EQUALLY STRONG/PERSISTENT RIDGE NEAR
W COAST OF NOAM. DAY TO DAY DETAILS VARY FROM MODEL TO MODEL AND RUN
TO RUN...DUE IN NO SMALL PART TO GRIDSCALE FEEDBACK PROBLEMS WITH
THE GFS AND ECMWF...BUT OVERALL PATTERN APPEARS DESTINED TO LAST FOR
AT LEAST THE NEXT WEEK. GENERAL PATTERN WILL FEATURE FREQUENT
INTRUSIONS OF UNSEASONABLY COOL AIR FROM CANADA INTO THE CENTRAL/
EASTERN U.S... CONTINUING NW FLOW ALOFT OVER AREA WHICH WILL BE
STRONGER THAN USUAL FOR LATE JUNE...AND A FRONTAL ZONE MEANDERING
BACK AND FORTH OVER AND THROUGH THE AREA. THERE DOUBTLESS WILL BE
VARIANCE FROM DAY TO DAY IN TEMPS AND COVERAGE/AMOUNT OF PRECIP
DEPENDING ON WHERE THE FRONT OR OTHER CONVECTIVE BOUNDARIES ARE. BUT
BETWEEN THE COOL AIR INTRUSIONS AND EXPECTED CLOUD COVER ASSOCIATED
WITH THE FRONTAL ZONE AND ASSOCIATED CONVECTION...EXPECT A PROLONGED
PERIOD OF GENERAL COOL AND WET TO CONTINUE. HAVE DROPPED MOST OF
THE MED-RANGE TEMPS BELOW AVAILABLE GUIDANCE ON THIS BASIS.

NW FLOW WILL CONTINUE TO FAVOR EVENING MCS DEVELOPMENT OVER HIGH
PLAINS AND SUBSEQUENT NIGHTTIME PROPAGATION TOWARD/ACROSS THE CWA.
BEST CHANCES LOOK TO BE TONIGHT THRU EARLY TUE...AND AGAIN WED NIGHT
INTO FRI/SAT. A FEW DETAILS CAN BE RESOLVED OVER NEXT COUPLE DAYS
THANKS TO REASONABLE MODEL AGREEMENT IN QPF PLACEMENT. MODEL TRENDS
CONTINUE TO INDICATE TONIGHTS MCS WILL MAINLY AFFECT AREAS TO OUR
N...BUT MAY WELL SLIP S INTO N OK LATE TONIGHT. STRENGTHENING COLD
FRONT THEN MOVES SE INTO AREA MON...WHICH IN TANDEM WITH RESIDUAL
OUTFLOW FROM TONIGHTS MCS MAY FOCUS DIURNAL CONVECTION MON
AFTERNOON. MODEL QPFS ALSO AGREE ON TARGETING OK FOR HEAVIEST PRECIP
MON NIGHT. POSSIBLE DOUBLE WHAMMY MON NIGHT WITH ONE MCS ORGANIZING
OVER THE AREA AND ANOTHER INITIATING OVER SE CO AND MOVING ESE
ACROSS AREA LATE. EITHER WAY...LIKELY POPS ARE MAINTAINED AND MAY
WELL NEED TO BE BUMPED TO CATEGORICAL BY THIS TIME TOMORROW. WILL
ADD MENTION OF HEAVY RAIN MON NIGHT WITH INCREASING FLOODING
POTENTIAL IF HEAVIEST RAIN FALLS IN AREAS THAT HAVE BEEN DRENCHED
OVER THE PAST FEW DAYS. CONVECTION MON NIGHT EXPECTED TO MOVE INTO
SE OK EARLY TUE AND END AREAWIDE BY LATE IN THE DAY. SHOULD HAVE A
BREAK FROM THE MCS ROUTINE TUE NIGHT/WED AS FRONTAL ZONE MOVES S OF
THE AREA AND SFC RIDGING PREVAILS. THEN BACK INTO IT WED NIGHT AS LL
MOISTURE RETURNS AHEAD OF NEXT COLD SURGE. BETWEEN NOCTURNAL
MCSS...LINGERING MORNING PRECIP...AND POTENTIAL AFTERNOON
REDEVELOPMENT ALONG ANY RESIDUAL BOUNDARIES...NO PART OF THE DAY OR
NIGHT WILL BE IMMUNE WED NIGHT THRU SAT SO WILL GO WITH CHANCE OR
GOOD CHANCE POPS IN ALL PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  90  65  80 /  10  20  70  30
HOBART OK         71  92  65  83 /  10  20  70  20
WICHITA FALLS TX  72  95  70  84 /  10  10  50  40
GAGE OK           67  86  60  82 /  20  20  60  20
PONCA CITY OK     69  86  63  79 /  50  40  70  20
DURANT OK         73  92  72  80 /  10  10  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

24
Hazardous weather outlook, Jun 21, 12:00 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT MON JUN 21 2004

OKZ004>048-050>052-TXZ083>090-221200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHWEST OF A LINE FROM BUFFALO...TO
KINGFISHER...TO TECUMSEH...TO CALVIN...AND INCLUDES ALL OF WESTERN
NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 4 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...INCLUDING THE
POTENTIAL FOR FLOODING... LATE THIS AFTERNOON THROUGH TONIGHT.

DISCUSSION...
SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTHERN...CENTRAL...AND
EASTERN OKLAHOMA AT MIDDAY WILL LIKELY DECREASE THIS AFTERNOON. AN
OUTFLOW BOUNDARY...LEFT OVER FROM THE STORMS OVERNIGHT AND THIS
MORNING...WILL REMAIN NEARLY STATIONARY FROM THE TEXAS PANHANDLE
SOUTHEAST AND EAST ACROSS NORTHERN TEXAS. MEANWHILE A COLD FRONT
WILL MOVE SOUTHEAST INTO NORTHWEST OKLAHOMA BY EARLY EVENING.
ABUNDANT SUNSHINE ACROSS MUCH OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS WILL RESULT IN HEATING AND DESTABILIZATION THIS AFTERNOON
BETWEEN THE FRONT AND THE OUTFLOW BOUNDARY. BY LATE AFTERNOON...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG BOTH BOUNDARIES...AND
POSSIBLY IN BETWEEN ACROSS WESTERN OKLAHOMA. SUFFICIENT INSTABILITY
AND SHEAR WILL EXIST FOR A FEW SUPERCELLS... WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN CONCERNS.

LATER THIS EVENING...THUNDERSTORMS WILL BECOME MORE WIDESPREAD FROM
THE HIGH PLAINS OF SOUTHEAST COLORADO SOUTHEASTWARD ACROSS MUCH OF
OKLAHOMA AND NORTH TEXAS. A STRENGTHENING LOW LEVEL JET WILL
INCREASE LOW LEVEL WARM AIR ADVECTION AND LIFT OVER THE AREA. THIS
WILL RESULT IN THUNDERSTORMS ORGANIZING INTO ONE OR MORE CONVECTIVE
COMPLEXES AND MOVING EAST-SOUTHEASTWARD ACROSS THE AREA OVERNIGHT.
HEAVY RAIN WILL BE THE MAIN CONCERN OVERNIGHT... WITH FLOODING
POSSIBLE IN SOME AREAS. IF THE COMPLEXES BECOME SUFFICIENTLY WELL
ORGANIZED...DAMAGING WINDS AND MARGINALLY SEVERE HAIL ALSO WILL BE
POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THE CHANCES FOR THUNDERSTORMS ARE EXPECTED TO DIMINISH TEMPORARILY
BY LATE TUESDAY AS SOMEWHAT DRIER AIR MOVES IN BEHIND THE COLD
FRONT. HOWEVER... THUNDERSTORM CHANCES WILL INCREASE AGAIN BY LATE
WEDNESDAY... AND CONTINUE INTO THE WEEKEND... AS THE WEATHER PATTERN
AGAIN BECOMES MORE FAVORABLE FOR THUNDERSTORM DEVELOPMENT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

24

In the hours before

Special weather statement, Jun 20, 10:54 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT SUN JUN 20 2004

OKZ011-210415-
MAJOR OK-
1054 PM CDT SUN JUN 20 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MAJOR COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED OVER EASTERN WOODWARD
COUNTY...MOVING EAST AT 35 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN MAJOR COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Jun 20, 11:09 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT SUN JUN 20 2004

OKZ006-210430-
ALFALFA OK-
1109 PM CDT SUN JUN 20 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA COUNTY.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED OVER EASTERN WOODS COUNTY
...MOVING EAST AT 40 MPH.

PEOPLE IN ALFALFA COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Jun 20, 11:20 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1120 PM CDT SUN JUN 20 2004

OKZ016-210430-
CUSTER OK-
1120 PM CDT SUN JUN 20 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST OF CUSTER CITY
AT 1120 PM CDT...MOVING SOUTHEAST AT 30 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CUSTER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Jun 20, 11:37 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1137 PM CDT SUN JUN 20 2004

OKZ011-017-210445-
BLAINE OK-MAJOR OK-
1137 PM CDT SUN JUN 20 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND MAJOR COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF FAIRVIEW AT
1137 PM CDT...MOVING EAST SOUTHEAST AT 30 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN BLAINE AND MAJOR COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, Jun 20, 11:50 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CDT SUN JUN 20 2004

OKZ017-210500-
BLAINE OK-
1150 PM CDT SUN JUN 20 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF CANTON AT 1150 PM
CDT...MOVING EAST AT 35 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN BLAINE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Jun 21, 2:25 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 AM CDT MON JUN 21 2004

OKZ009>012-014>018-210800-
BLAINE OK-CUSTER OK-DEWEY OK-ELLIS OK-GARFIELD OK-KINGFISHER OK-MAJOR
OK-ROGER MILLS OK-WOODWARD OK-
225 AM CDT MON JUN 21 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CUSTER...DEWEY...
ELLIS...GARFIELD...KINGFISHER...MAJOR...ROGER MILLS AND WOODWARD
COUNTIES.

THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN CONTINUE TO DEVELOP AND
MOVE EASTWARD FROM ELLIS AND ROGER MILLS COUNTIES...EASTWARD INTO
GARFIELD AND KINGFISHER COUNTIES. THE LINE IS MAKING LITTLE
SOUTHWARD PROGRESS AND IF THIS TREND CONTINUES...FLOODING COULD
BECOME A PROBLEM IN THESE COUNTIES AS STORMS REPEATEDLY MOVE OVER
THE SAME AREAS.

PEOPLE IN BLAINE...CUSTER...DEWEY...ELLIS...GARFIELD...KINGFISHER...
MAJOR...ROGER MILLS AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:08 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward37 min
Jun 20, 10:46 PM CDTSevere Thunderstorm WarningOUNWoods59 min
Jun 20, 11:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa46 min
Jun 20, 11:23 PM CDTSevere Thunderstorm WarningOUNCuster52 min
Jun 20, 11:45 PM CDTSevere Thunderstorm WarningOUNMajor45 min
Jun 21, 12:10 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher65 min
Jun 21, 12:52 AM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
Jun 21, 1:23 AM CDTSevere Thunderstorm WarningOUNNoble, Payne52 min
Jun 21, 2:35 AM CDTFlash Flood WarningOUNBlaine, Dewey, Major3 hr
Jun 21, 4:23 AM CDTSevere Thunderstorm WarningOUNPayne52 min
Jun 21, 5:28 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min

Nearby

Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.